# SDR ASAA2013090295915

- Difficulty date: September 2, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 2,133 hours, 686 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS09015
- Condition: Failed
- Location: Autothrottle
- Part time: 2,156 hours, 692 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE WONT STAY ENGAGED, DISENGAGES AUTOMATICALLY FAULT 223-130-00.  ACFT GROUNDED. FOUND NUMEROUS FAULT CODE 22-31687 FOR ASM 1. UNABLE TO DUPLICATE.  REPLACED NR 1 ASM. INSTALLLATION TEST GOOD.  REF A/C MM 22-31-91.
